Dymadon-Paracetamol-1-month---2-years-Colour-Free-60ml

Dymadon Paracetamol 1 month - 2 years Colour Free 60ml

Dymadon Paracetamol gently relieves pain and fever.

$5.99

SAVE $1.00 OFF RRP

Description and use

Dymadon 1mth-2yrs Paracetamol gently relieves the pain and fever associated with: teething, headache, earache, immunisation, and symptoms of colds and flu. It is colour Free. For temporary relief only.

Dosage

Shake bottle before use. Administer in water or fruit juice if necessary. Wash dosing device after each use. Directions for use: Administration to children under 1 month is not recommended.

Active Ingredients

Paracetamol

Storage and Disposal

Store in a cool dry place. Please dispose of thoughtfully.

Warnings

Unless advised by a doctor: Do not give to children under 6 months or for longer than 48 hours. Unless advised by a doctor or pharmacist: Do not give with Other products containing paracetamol. Dosage: Keep to recommended dose. Recommended dosages based on 15mg of paracetamol per kg of body weight. Dose should be given every 4-6 hours as requires. Do not give more than 4 doses in 24 hours. If an overdose is taken or suspected ring the Poisons Information Centre (AUS 13 11 26) or go to hospital straight away even if they or you feel well because the risk of delayed, serious liver damage.